MAUDE Adverse Event Report: Kuros Biosciences B.V MagnetOs MIS; Filler, Bone Void, Calcium Compound

Kuros Biosciences B.V MagnetOs MIS; Filler, Bone Void, Calcium Compound
Catalog Number 703-060-US
Medical Device Problem Codes Fracture (1260); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2026
Type of Reportable Event Malfunction

Brand Name
MagnetOs MIS
Common Device Name
Filler, Bone Void, Calcium Compound
Manufacturer (Section D)
Kuros Biosciences B.V
professor bronkhorstlaan 10
bilthoven, ut 3723M B
NL  3723MB
Manufacturer Contact
marcel borger
professor bronkhorstlaan 10
bilthoven, utrecht 3723M-B
NL   3723MB
MDR Report Key50013772
Report Number3008147766-2026-00014
Device Sequence Number21225664
Product Code MQV
UDI-Device Identifier08719699712201
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K243474
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number703-060-US
Device Lot NumberU3472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown